# SDR UPS01237238

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD ENTRY DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED FWD ENTRY DOOR EMERG EXIT LIGHT AS PER MM 33-50-01
